# SDR HEEA967415

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066104802
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INDICATOR SPINNING. NEEDLE ON INDICATOR SPINS CONSTANTLY.  FOUND OPEN FOIL ON POWER SUPPLY BOARD DUE TO CORROSION.  RE-SOLDERED OVER OPEN RUN AND REPLACED CORRODED CAPACITOR C102.  REPAIRED PROBLEM.  REPLACED RESISTORS R518, R519, R534 AND R260 TO INCORPORATE MOD 10 ASPER SERVICE BULLETIN KING KRA405-10.  PERFORMED TOTAL CALIBRATION AND ALIGNMENT.  BENCH CHECK GOOD.
